# SDR TAOA049709

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 23013
- Condition: Defective
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6081 - BOS-LGA - ELECTRICAL SMELL NOTICED AFT SECTION OF COCKPIT.  FOUND BATTERY CHARGER OVERCHARGING BATTERY.  REPLACED BATTERY CHARGER PER MM 24-30-41.  REPLACED BATTERY PER MM 24-30-11.  (M)
